# SDR AALA20111020TUL01

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN GOUGED AT GUST LOCK CUTOUT.  BLENDED OUT DAMAGE ON FORWARD ENTRY DOOR AT GUST LOCK CUTOUT.  DYE CHECKED AND NO CRACKS FOUND.  INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 20A.
